# SDR 98ZZZX1273

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105HH
- Make and model: Bolkms BO105S
- Aircraft serial: S339
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Wheel Blade
- Part number: 6876655
- Condition: Missing
- Location: Compressor Nr 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPRESSOR DISASSEMBLY FOR OVERHAUL, FOUND ONE BLADE MISSING FROM 5TH STAGE COMPRESSOR WHEEL.  BLADE APPEARS TO HAVE EXITED THROUGH BLEED VALVE AS NO DOWNSTREAM DAMAGE OCCURRED.  NO IN-SERVICE DIFFICULTY WAS REPORTED.  THE COMPRESSOR WHEEL EXHIBITS EVIDENCE OF A CORROSION PIT HALF WAY THROUGH CHORD OF BLADE AT BREAK POINT.
